Smoothness of solutions for a system of first order non-linear partial differential equations
Annales Polonici Mathematici, Tome 23 (1970) no. 1, pp. 41-48
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_23_1_41_48,
author = {S. Bal},
title = {Smoothness of solutions for a system of first order non-linear partial differential equations},
journal = {Annales Polonici Mathematici},
pages = {41--48},
year = {1970},
volume = {23},
number = {1},
doi = {10.4064/ap-23-1-41-48},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-23-1-41-48/}
}
TY - JOUR AU - S. Bal TI - Smoothness of solutions for a system of first order non-linear partial differential equations JO - Annales Polonici Mathematici PY - 1970 SP - 41 EP - 48 VL - 23 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-23-1-41-48/ DO - 10.4064/ap-23-1-41-48 LA - en ID - 10_4064_ap_23_1_41_48 ER -
%0 Journal Article %A S. Bal %T Smoothness of solutions for a system of first order non-linear partial differential equations %J Annales Polonici Mathematici %D 1970 %P 41-48 %V 23 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-23-1-41-48/ %R 10.4064/ap-23-1-41-48 %G en %F 10_4064_ap_23_1_41_48
S. Bal. Smoothness of solutions for a system of first order non-linear partial differential equations. Annales Polonici Mathematici, Tome 23 (1970) no. 1, pp. 41-48. doi: 10.4064/ap-23-1-41-48
Cité par Sources :